# SDR DL76L011354

- Difficulty date: August 17, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Aircraft time: 54,546 hours, 8,376 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Connector
- Part number: P20700030
- Condition: Disconnected
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JUMP SEAT LT FWD CTR FLASH LIGHT RED CHARGE INDICATOR LIGHT NOT FLASHING.  FOUND SECURITY SEAL BROKEN AND BATTERY CONNECTOR NOT CONNECTED.  RECONNECTED BATTERY AND INSTALLED NEW SEAL.  BATTERY RED LIGHT INDICATES CHARGED.
